# SDR ASAA2018120527230

- Difficulty date: December 5, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 11,050 hours, 3,599 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L SIDE OVERHEAT LIGHT ILLUMINATED. ACCOMPLISHED CHECKLIST LIGHT STAYED OFF. GROUNDED - YES. NO CURRENT FAULTS NOTED UPON ACCOMPLISHMENT OF FIM 30-41 TASK 801. NO HISTORY NOTED OVER 30 DAYS. OPERATED WINDOW HEAT 10 MIN PLUS ON GROUND. NO DEFECTS NOTED.
